Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Turkish Journal of Analysis and Number Theory. 2020, 8(2), 28-33
DOI: 10.12691/tjant-8-2-2
Open AccessArticle

Some Classes of Invariant Submanifolds of LP-Sasakian Manifolds


1Department of Mathematics, Faculty of Arts and Sciences, Gaziosmanpasa University, 60150, Tokat, Turkey

Pub. Date: July 10, 2020

Cite this paper:
MEHMET ATÇEKEN. Some Classes of Invariant Submanifolds of LP-Sasakian Manifolds. Turkish Journal of Analysis and Number Theory. 2020; 8(2):28-33. doi: 10.12691/tjant-8-2-2


The object of the present paper is to study invariant pseudo parallel submanifolds of a LP-Sasakian manifold and obtain the conditions under which the submanifolds are pseudoparallel, 2-pseudoparallel, generalized pseudoparallel and 2-generalized pseduoparallel. Finally, a non-trivial example is used to demonstrate that the method presented in this paper is effective.

LP-Sasakian Manifold Pseudoparallel 2-pseudoparallel Ricci-Generalized Pseudoparallel Submanifolds

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/


[1]  Guojing. Z. and Jianguo, W. Invariant submanifolds and modes of non- linear auotonomous systems. Appl. Math. Mech. 1998, 19, 587-693.
[2]  Kon, M. Invariant submanifolds of normal contact metric manifolds. Kodai Math. Sem. Rep. 1973, 27, 330-336.
[3]  Kobayashi, M. Semi Invariant Submanifolds of a Certain class of Almost contact metric manifolds. Tensor(N.S),1986,43, 28-36.
[4]  Sarkar, A. and Sen, M. On Invariant Submanifolds Trans-Sasakian Mani- folds. proc. Estonian Acad. Sci. 2012, 61, 29-37.
[5]  Siddesha, M. S. and Bagewadi, C.S. On Some Classes an Invariant Sub- manifolds of (κ,µ)-Contact Manifold. J. of inforatics and mathematical Sciences. Vol.9,No.1, 13-26, 2017.
[6]  K. Matsumoto. On Lorentzian Almost Paracontact Manifolds. Bull. Yam- agata Univ. Nat. Sci.12(1989), 151-156.
[7]  A. A. Aqeel, U.C. De, G. C. Ghosh. On Lorentzian Para-Sasakian Mani- folds. Kuwait J. Sci. eng. 31(2), 2004, 1-13.
[8]  I. Mihai, U. C. De, A. A. Shaikh. On Lorentzian para-Sasakian Manifolds. Korean J. Math. Sci. 6(1999), 1-13.
[9]  C. Murathan, A. Yildiz, K. Arslan, U. C. De. On a Class of Lorentzian Para-Sasakian Manifolds. Proc. Estonian Acad. Sci. Phys. Math. 55(4), 2006, 210-219.
[10]  J. Deprez. Semi-Parallel Surfaces in the Euclidean Space. J. of Geometry, 25(1985),192-200.
[11]  A. C. Asperti, G. A. Lobos and F. Mercuri. Pseudo-Parallel immersions in Space Forms. Math. Contemp. 17(1999), 59-70.
[12]  C. Murathan, K. Arslan and R. Ezenta. Ricci-Generalized Pseudoparallel Immersions. Diff. geom. and Its. Appl. 99-108. Matfyzpress Pragua. 2005.
[13]  C. Özgür and C. Murathan. On Pseudoparallel Invariant Submanifolds of Contact Metric Manifolds. Bull. Transilv. Univ. Braov. Ser. B(N.S), 14(49). 2007.
[14]  C. Özgür and C. Murathan. On Invariant Submanifolds of Lorentzian Para-Sasakian Manifolds. The Arabian J. of Sci. and Eng. Vol.34, Num.2A, 2009, 277-185.